All Journal Entries Journals

mayo

Mar 08, 2010 - 0 comments

1/26 partial thyroid ectomy Positive Papillary Carcinoma surgery done with Davincci Robot incision under arm not throat. 2/5 complete Thyroid removal this time post tachyardic after surgery with no conclusion presistent elevated heart rate since last surgery.  RAI 131 2/24 Good sam 100mci severe allergic reaction rash, Er 3/1, treated rash and elevated heart rate.  started levothyroine on 2/27 150 mcg.  lowered to 100mcg on 3/1 raised to 150mcg on 3/8.  I seem to be racing speed up since the surgery on 2/5, was this way prior to meds this way on meds and with dose changes, symptoms of racing heart, speed up feeling, tremors, shaky, seems to produce anxiety feelings, night and day sweets, dizzy spells, brain fog and confusion seem to be increasing.  Endo says expect to feel this way for 6 weeks.  
I have three different doctors who have been working on all these issues.  None of them agree they change each others perscriptions and I seem to be spiralling out of control.  I need one doctor or team who can help me.  Was looking for a second opinion on my situation.  
ADD dx over one year ago and take 30mg prozac and 40 mg ritalin daily.


Post a Comment